Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Had cyst removed from neck. Have vertigo since then. Dropping to floor symptoms. Treatment to stabilize spine?

I had a cyst removed (4cm) from the right side of my neck 5 years ago and have since suffered from vertigo . Dropping floor and fight or flight symptoms. I believe there should be a procedure or surgery to stabilize my spine like it was. I have had multiple procedures and tests and nothing helps other than acupuncture and direct moxa on the surgical scar , because it enhances circulation. I will be scheduling a visit with a local doctor for an evaluation if this is musculoskelatal to look at my future options. Honestly I m at the end at 37 with 2 children and financially even being insured.....any suggestions....
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist, Surgical 's  Response
Kindly provide the nature of the surgery with the discharge details and the biopsy.Do you have any weakness of limbs? You can send the details to my mail is
Answered: Mon, 5 Aug 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor